This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Comments on "Multiple-Radix Gray Codes in Lee Metric"
Jan. 2013 (vol. 62 no. 1)
pp. 200
P. K. Jha, Dept. of Comput. Sci., St. Cloud State Univ., St. Cloud, MN, USA
A major result relating to the Hamiltonian decomposition presented by Anantha, Bose, and AlBdaiwi [1], is actually a special case of a more general result already known in the literature.
Index Terms:
Reflective binary codes,Multiprocessor interconnection,toroidal networks,Hamiltonian cycles
Citation:
P. K. Jha, "Comments on "Multiple-Radix Gray Codes in Lee Metric"," IEEE Transactions on Computers, vol. 62, no. 1, pp. 200, Jan. 2013, doi:10.1109/TC.2012.195
Usage of this product signifies your acceptance of the Terms of Use.